# SDR COMA9960642

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10012
- Condition: Failed
- Location: Te Flap
- Part time: 511 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION WARNING ACTIVATED DURING DESCENT INTO CVG.  REPLACED THE RIGHT OUTBOARD OUTER FLAP ACTUATOR.
